# SDR COMA0660418

- Difficulty date: July 2, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 29,126 hours, 27,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Faulty
- Location: Avionics Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5514 - FORWARD GREEN FLOOR EMERGENCY LIGHT STRIP INOP (ROW 1-5).  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT INVERTER.
